# SDR AUS20011186

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW11021
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO320B1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BIGEND BEARING MATERIAL SEPARATED FROM BEARING SHELL.
